MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8109
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported four (4) solution sets would not flow.At the end of the infusions, the nurses observed the unspecified solution was not flowing and the spectrum pump is not alarming ¿upstream occlusion¿ even though no fluid was moving.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B5: upon additional information, the events occur during chemotherapy types (cytoxin, keytruda, trastuzumab,5fu, oxaliplatin, irinotecan) infusions via 250 and 500 viaflex bags.¿the bag and drip chamber had collapsed towards the end of the infusion as if there was a large suction on the line, however, there was still med in the drip chamber and in the line above the pump.¿ ¿at times there is a little solution left in the bag (5 ml was mentioned) but mostly in the line/drip chamber.¿ h10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17302255
Report Number1416980-2023-03493
Device Sequence Number3784994
Product Code FPA
UDI-Device Identifier00085412031798
UDI-Public(01)00085412031798
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1C8109
Device Lot NumberR23C02079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/17/2023
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD PHASEAL INFUSION ADAPTOR; BD PHASEAL INJECTOR; BD PHASEAL OPTIMA; SPECTRUM INFUSION PUMP; VIAFLEX BAGS
Patient SexUnknown